# SDR WRLA201310020600

- Difficulty date: July 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,116 hours, 13,679 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75292
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING FIXED L/E NOSE SKIN AT STA XOS 776.   REPAIR RT WING FIXED L/E NOSE SKIN IAW EI W2013A57B-1995, REV 1.  CONDITION CHECKED NORMAL.
